# SDR FDEA201010114006

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34203
- Condition: Unknown
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH EXISTING REPAIR DOUBLER AT BS 500 TO BS 520, BETWEEN   STR 25R TO STR 26R.  FUSELAGE EXTERIOR SKIN BETWEEN BS 500 AND BS 520 REPAIRED AS IAW EA F-5330-142328 (EXISTING SKIN PLUG ASSY AT BS 500 TO BS 520 BETWEEN S-25R AND S-26R - REPAIR ASSESSMENT).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
